Quotient systems in Grothendieck topoi
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 4, p. 425-438
@article{CTGDC_1982__23_4_425_0,
     author = {Rosenthal, Kimmo I.},
     title = {Quotient systems in Grothendieck topoi},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {4},
     year = {1982},
     pages = {425-438},
     zbl = {0521.18005},
     mrnumber = {693508},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_4_425_0}
}
Rosenthal, Kimmo I. Quotient systems in Grothendieck topoi. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 4, pp. 425-438. http://www.numdam.org/item/CTGDC_1982__23_4_425_0/

1 R. Diaconescu, Grothendieck toposes have boolean points - a new proof, Communications Alg. 4 (1976), 723-729. | MR 414658 | Zbl 0358.18011

2 P. Johnstone, Topos Theory, L.M. S. Math. Monog. 10, Academic Press 1977. | MR 470019 | Zbl 0368.18001

3 P. Johnstone, Factorization and pullback theorems for localic geometric morphisms, Sém. Math. Pure Rapport 79, Univ. Catholique Louvain (1979).

4 P. Johnstone, Factorization theorems for geometric morphisms I, Cahiers Top. et Géom. Diff. XXII-1 (1981), 3-17. | Numdam | MR 609154 | Zbl 0454.18007

5 P Johnstone, Quotients of decidable objects in a topos, Preprint. | MR 698346

6 P. Johnstone, Open maps of toposes, Man. Math. 31 (1980), 217-247. | MR 576498 | Zbl 0433.18002

7 F.W. Lawvere, Lectures (at SUNY, Buffalo) 1975-77, Unpublished.

8 K. Rosenthal, Etendue s and categories with monic maps, J. Pure & Appl. Algebra 22 (1981), 19 3 - 212. | MR 624572 | Zbl 0473.18004

9 M. Tierney & A. Joyal, Open maps and descent, To appear.